# SDR AALA202404155945

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 31,550 hours, 12,809 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 800855650
- Condition: Inoperative
- Location: Seat 1ca
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT ON SEAT 1CA WILL NOT COME ON. REMOVED AND REPLACED EMER ESCAPE PATH LIGHT SEAT FLOOR HARNESS IAW A321 ESPM 20-33-11. PERFORMED OPS TEST OF EPSU BITE CHECK IAWA321 AMM 33-51-00-710-001-A, OPS TEST GOOD.
